Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 52, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 4, 2009, 6:46 AM CDT for DeWitt County, Gonzales County, Texas. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2009, 6:46 AM CDT (11:46 UTC)
- Expired
- Oct 4, 2009, 10:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, TX, Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 76 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 6:52 AM CDT | HEAVY RAIN 3.49 | Smiley, TX | 3.49 INCHES OF RAIN WITH 2.14 INCHES OF RAIN IN THE PAST 30 MINS NEAR SMILEY. |
| Oct 4, 9:10 AM CDT | FLOOD | 2 N Nixon, TX | HWY 80 AT FM 1117 CLOSED DUE TO FLOODING. |
| Oct 4, 9:10 AM CDT | FLASH FLOOD | 2 N Nixon, TX | HWY 80 AT FM 1117 CLOSED DUE TO FLOODING. |
| Oct 4, 9:21 AM CDT | HEAVY RAIN 1.05 | 8 Ssw Cuero, TX | 1.05 INCHES IN THE PAST 16 MINS SOUTH SOUTHWEST OF CUERO. |
| Oct 4, 9:34 AM CDT | FLOOD | 1 Sw Hochheim, TX | STATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO FLOODING. |
| Oct 4, 9:34 AM CDT | FLASH FLOOD | 1 Sw Hochheim, TX | STATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO FLOODING. |
| Oct 4, 10:00 AM CDT | FLASH FLOOD | 1 W Hochheim, TX | HWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER. |
| Oct 4, 10:28 AM CDT | HEAVY RAIN 11 | Yoakum, TX | 24 HOUR RAINFALL... MOSTLY SINCE 6 AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 144 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2963 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 041146
FFWEWX
TXC123-177-041545-
/O.NEW.KEWX.FF.W.0052.091004T1146Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 AM CDT SUN OCT 4 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEWITT COUNTY...
GONZALES COUNTY...
* UNTIL 1045 AM CDT.
* AT 641 AM CDT...NATIONAL WEATHER RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS...PRODUCING HEAVY RAIN...MOVING TO
GONZALES AND DE WITT COUNTIES FROM THE WEST. AS THESE SHOWERS
AND THUNDERSTORMS MOVE OVER COMAL AND GUADALUPE COUNTIES...
1 TO 3 INCHES OF RAIN OR MORE IS EXPECTED IN A SHORT PERIOD
OF TIME. THE RAIN FROM THESE SHOWERS AND THUNDERSTORMS
WILL RUNOFF QUICKLY AND CAUSE FLASH FLOODING. THIS WILL CAUSE
FLOODING AT LOW WATER CROSSINGS AND ON STREETS AND ROADS IN LOW
LYING AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAELDER...
PALMETO AND GONZALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
2912 9762 2936 9786 2965 9764 2964 9761
2978 9732 2964 9714 2958 9721 2939 9723
2911 9698
$$3 follow-up statements
000
WGUS74 KEWX 041315
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 AM CDT SUN OCT 4 2009
TXC123-177-041545-
/O.CON.KEWX.FF.W.0052.000000T0000Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-DEWITT TX-
815 AM CDT SUN OCT 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
DEWITT AND GONZALES COUNTIES...
AT 811 AM CDT...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN
WERE CONTINUING OVER GONZALES AND DEWITT COUNTIES. THESE HEAVY
RAINS WILL CONTINUE FOR THE NEXT 1 TO 2 HOURS. ADDITIONAL RAINFALL
AMOUNTS OF 2 TO 3 INCHES OR MORE IS POSSIBLE. THE ADDITIONAL
RAINFALL WILL BE QUICK TO RUNOFF AND CAUSE FLASH FLOODING.
LOCATIONS IN THE WARNING AREA INCLUDE WAELDER...PALMETO...HOCHHEIM
AND GONZALES.
LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
2912 9762 2936 9786 2965 9764 2964 9761
2978 9732 2964 9714 2958 9721 2939 9723
2911 9698
$$000
WGUS74 KEWX 041420
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 AM CDT SUN OCT 4 2009
TXC123-177-041545-
/O.CON.KEWX.FF.W.0052.000000T0000Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-DEWITT TX-
920 AM CDT SUN OCT 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
DEWITT AND GONZALES COUNTIES...
AT 920 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER
OF HEAVY THUNDERSTORMS WITH RAINFALL RATES OF 2 TO 4 INCHES PER HOUR
CONTINUES OVER SOUTHERN GONZALES AND NORTHERN DEWITT COUNTIES.
MOVEMENT WAS TO THE EAST AT 30 MPH. REPORTS FROM THE DEWITT AND
GONZALES COUNTIES SHERIFFS OFFICES INDICATE U.S. HIGHWAY 183 AT
HOCHHEIM..STATE HIGHWAY 80 NEAR NIXON AND FARM TO MARKET ROAD 108
NEAR SMILEY..ALL WITH WATER OVER THE ROADWAYS.
LOCATIONS IN THE WARNING AREA INCLUDE WAELDER...PALMETO...HOCHHEIM
AND GONZALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
2912 9762 2936 9786 2965 9764 2964 9761
2978 9732 2964 9714 2958 9721 2939 9723
2911 9698
$$000
WGUS74 KEWX 041551
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 AM CDT SUN OCT 4 2009
TXC123-177-041557-
/O.EXP.KEWX.FF.W.0052.000000T0000Z-091004T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GONZALES TX-DEWITT TX-
1051 AM CDT SUN OCT 4 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR DEWITT AND GONZALES
COUNTIES...
HEAVY RAINFALL HAS ENDED ACROSS DEWITT AND GONZALES COUNTIES AND THE
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. SOME ROADWAYS MAY
STILL BE CLOSED DUE TO HIGH WATER FROM RUNOFF. CHECK WITH YOUR LOCAL
LAW ENFORCEMENT AGENCY FOR THE LATEST INFORMATION ON ROAD CLOSURES
IN YOUR AREA.
RAINFALL REPORTS AND STORM TOTAL RAINFALL ESTIMATES FROM DOPPLER
RADAR INDICATE THAT NEARLY A FOOT OF RAIN HAS FALLEN ACROSS THE
NORTHERN CORNER OF DEWITT COUNTY BETWEEN CHEAPSIDE...DREYER AND
YOAKUM.
LAT...LON 2887 9731 2892 9743 2882 9758 2901 9776
2912 9762 2936 9786 2965 9764 2964 9761
2978 9732 2964 9714 2958 9721 2939 9723
2911 9698
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 6:42 AM CDT, 4 minutes earlier.
Area forecast discussion, Oct 4, 6:42 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 642 AM CDT SUN OCT 4 2009 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... NO SIGNIFICANT CHANGES FROM PREVIOUS FORECAST THINKING WITH IFR TO LIFR CONDITIONS PREVAILING AT ALL TAF SITES THROUGH THE EARLY MORNING HOURS. SLOW IMPROVEMENTS TO MVFR CONDITIONS ARE EXPECTED THROUGHOUT THE DAY. PERIODS OF SHRA ARE EXPECTED...WITH ISOLATED TSRA. HAVE GENERALLY HANDLED THIS WITH TEMPO GROUPS. SHRA/TSRA WILL GRADUALLY DECREASE DURING THE LATE AFTERNOON. LOW CONFIDENCE FORECAST DURING THE OVERNIGHT HOURS WITH IFR TO POSSIBLE LIFR CIGS AND VSBYS AT ALL SITES AFTER 04-05Z. && .PREV DISCUSSION... /ISSUED 442 AM CDT SUN OCT 4 2009/ DISCUSSION... A WIDE RANGE OF WEATHER CHANGES IS EXPECTED TODAY THROUGH NEXT WEEKEND FOR AN EARLY TO MID OCTOBER SETTING. FOR TODAY...TRENDS FROM YESTERDAY TO EARLY THIS MORNING SHOW WAVE OF S/W ENERGY COMING ACROSS SOUTH CENTRAL TEXAS TODAY. SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED OVERNIGHT WITH WARM ADVECTION WILL CONTINUE TO TRACK EAST EARLY THIS MORNING...FOLLOWED BY ANOTHER WAVE OF RAIN AND SHOWERS TO THE WEST AND SOUTHWEST. WITH THE CONTINUED POTENTIAL OF LOCALLY HEAVY RAIN FROM THIS EARLY OCT. WEATHER PATTERN... SHOWED A FLASH FLOOD WATCH THROUGH 7 PM CDT TODAY...FOR AN AREA ALONG AND EAST OF A LINE FROM MOUNTAIN HOME IN KERR COUNTY TO HONDO TO PEARSALL. THIS INCLUDES THE METROPOLITAN AREAS OF AUSTIN AND SAN ANTONIO. RAIN AND SHOWERS FOR TODAY COULD CONTINUE FOR PART OF THIS EVENING. ANOTHER ROUND OF RAIN WITH SHOWERS OR THUNDERSTORMS IS POSSIBLE MONDAY...AS ANOTHER FALL RAIN MAKING WEATHER SYSTEM COMES ACROSS FROM THE WEST AGAIN. SHOWED CHANCE OF SHOWERS WITH THIS PATTERN FOR MONDAY. ON TUESDAY AND WEDNESDAY...SLIGHTLY MORE STABLE CONDITIONS DEVELOP AS THE STORM TRACK GOES A LITTLE FURTHER NORTH. AS A RESULT EXPECT LATE NIGHT AND MORNING CLOUDS TO PARTLY CLOUDY AND WARM AFTERNOONS TUESDAY AND WEDNESDAY...WITH A SLIGHT CHANCE FOR SHOWERS. BY THURSDAY A FEW CHANGES IN WEATHER PATTERNS SHOWS UP AS A STRONG 500 HPA TROF APPROACHES FROM THE WEST. THIS WILL CAUSE INCREASING CLOUDS AND A CHANCE FOR SHOWERS ON THURSDAY. AS THE STORM TRACK COMES FURTHER SOUTH LATE THURSDAY THROUGH FRIDAY...THE TROF TO THE WEST WILL MOVE FASTER...AND BRING WITH IT A COLD FRONT ON FRIDAY. SHOWED MOSTLY CLOUDY SKIES WITH A GOOD CHANCE OF RAIN AND SHOWERS FRIDAY AND COOLER TEMPERATURES. THE COLD FRONT FOR FRIDAY WILL BRING A CHANGE TO TEMPERATURES WITH COOLER OVERNIGHT LOWS AND MILD TO WARM DAYTIME HIGHS NEXT WEEKEND...OCT. 10TH AND 11TH. EXPECT SHOWERS ON FRIDAY NIGHT TO TRACK TO THE EAST...WITH RAIN CHANCES DECREASING QUICKLY FROM THE WEST SATURDAY. AS A RESULT SHOWED MOSTLY SUNNY TO PARTLY CLOUDY CONDITIONS FOR SATURDAY...AS DRY AND COOLER AIR SPILLS OVER THE AREA FROM THE NORTHWEST. MOSTLY CLEAR CONDITIONS ARE EXPECTED NEXT SATURDAY NIGHT OF THIS COMING WEEKEND TO MOSTLY SUNNY SKIES ON SUNDAY OCT. 11. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 67 84 77 91 / 80 50 50 30 20 AUSTIN BERGSTROM INTL AIRPORT 81 67 84 74 91 / 80 50 50 30 20 NEW BRAUNFELS MUNI AIRPORT 82 69 86 74 92 / 80 50 50 20 20 BURNET MUNI AIRPORT 80 65 80 74 89 / 80 50 50 30 20 DEL RIO INTL AIRPORT 83 71 89 76 91 / 70 30 30 20 20 GEORGETOWN MUNI AIRPORT 80 66 82 74 89 / 80 50 50 30 20 HONDO MUNI AIRPORT 85 72 88 75 92 / 80 50 50 20 20 SAN MARCOS MUNI AIRPORT 82 67 85 74 91 / 80 50 50 30 20 LA GRANGE - FAYETTE REGIONAL 81 68 86 75 91 / 80 50 50 30 20 SAN ANTONIO INTL AIRPORT 84 72 86 77 91 / 80 50 50 20 20 STINSON MUNI AIRPORT 86 72 88 76 92 / 80 50 50 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && 08/25
Hazardous weather outlook, Oct 4, 5:38 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CDT SUN OCT 4 2009 TXZ171>173-186>194-204>209-219>225-051045- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. LOCALLY HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE ONE TO THREE INCHES. ISOLATED HIGHER TOTALS OF FOUR TO FIVE INCHES OR MORE IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-051045- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 538 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. NEW RAINFALL AMOUNTS WILL AVERAGE ONE HALF OF AN INCH TO ONE INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES OR MORE IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 4, 5:27 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT SUN OCT 4 2009 TXZ171>173-183>194-202>209-217>225-228-041700- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 527 AM CDT SUN OCT 4 2009 ...RAIN LIKELY TODAY AND MORE RAIN IS EXPECTED THIS WEEK... LOCALLY HEAVY RAIN IS EXPECTED TODAY ALONG AND EAST OF A MOUNTAIN HOME TO HONDO TO PEARSALL LINE...WHERE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM CDT TODAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS EXPECTED AND ISOLATED TOTALS TO NEAR 5 INCHES POSSIBLE. TO THE WEST TOWARD THE RIO GRANDE...SCATTERED SHOWERS OR THUNDERSTORMS ARE ALSO EXPECTED TODAY...WITH RAINFALL AMOUNTS NEAR ONE HALF OF AN INCH TO 2 INCHES POSSIBLE. MORE RAIN IS EXPECTED TO FOLLOW THIS WEEK. A CONTINUED CHANCE OF RAIN FROM SHOWERS OR THUNDERSTORMS IS POSSIBLE AGAIN ON MONDAY... AS ANOTHER RAIN MAKING SYSTEM MOVES ACROSS SOUTH CENTRAL TEXAS FROM THE WEST AND SOUTHWEST. FOR TUESDAY AND WEDNESDAY...WARM AND HUMID CONDITIONS ARE EXPECTED WITH A SLIGHT CHANCE OF SHOWERS. AN INCREASING CHANCE OF RAIN WITH SHOWERS OR THUNDERSTORMS IS EXPECTED AGAIN THURSDAY AND THURSDAY NIGHT...IN ADVANCE OF A COLD FRONT THAT IS FORECAST TO MOVE ACROSS SOUTH CENTRAL TEXAS FRIDAY. RAIN WITH SHOWERS IS LIKELY WITH COOLER TEMPERATURES ON FRIDAY. LOCALLY HEAVY RAIN COULD DEVELOP AGAIN LATER THIS WEEK ON THURSDAY NIGHT THROUGH FRIDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:11 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 2 hr |
| Oct 3, 9:25 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 110 min |
| Oct 4, 12:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 108 min |
| Oct 4, 3:06 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 114 min |
| Oct 4, 3:12 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 3:59 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 21 hr |
| Oct 4, 4:41 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe, Wilson | 2 hr |
| Oct 4, 5:11 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 5:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 80 min |
| Oct 4, 6:36 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 114 min |
| Oct 4, 7:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Oct 4, 7:15 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Wilson | 3 hr |
| Oct 4, 8:25 AM CDT | Areal Flood Advisory | EWX | Karnes | 110 min |
| Oct 4, 8:41 AM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 69 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 45 hr |
| Oct 4, 12:35 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 30 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 4, 1:19 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano, Travis, Williamson | 116 min |
| Oct 4, 2:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 116 min |
| Oct 4, 3:07 PM CDT | Areal Flood Advisory | EWX | Caldwell | 113 min |
| Oct 4, 3:26 PM CDT | Flash Flood Warning | EWX | Lee | 78 min |
| Oct 4, 3:46 PM CDT | Areal Flood Advisory | EWX | Fayette | 119 min |
| Oct 4, 5:22 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| Oct 4, 6:34 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.